Bulletin of the American Mathematical Society

Klein surfaces and real algebraic function fields

Norman Alling and Newcomb Greenleaf

Full-text: Open access

Article information

Bull. Amer. Math. Soc., Volume 75, Number 4 (1969), 869-872.

First available in Project Euclid: 4 July 2007

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Alling, Norman; Greenleaf, Newcomb. Klein surfaces and real algebraic function fields. Bull. Amer. Math. Soc. 75 (1969), no. 4, 869--872. https://projecteuclid.org/euclid.bams/1183530665

Export citation


  • 1. L. Ahlfors, Open Riemann surfaces and extremal problems on compact subregions, Comment. Math. Helv. 24 (1950), 100-134.
  • 2. C. Chevalley, Introduction to the theory of algebraic functions of one variable, Math. Surveys, no. 6, Amer. Math. Soc. Providence, R.I, 1951; Russian transl., Fizmatgiz, Moscow, 1959.
  • 3. F. Klein, Über Riemanns Theorie der algebraichen Funktionen und ihrer Integrale, Teubner, Leipzig, 1882.
  • 4. M. Schiffer and D. Spencer, Functionals of finite Riemann surfaces, Princeton Univ. Press, Princeton, N. J., 1954.
  • 5. E. Witt, Zerlegung reelor algebraischer Funktionen in Quadrate Schiefkörper über reellen Funktionen köeper, Crelles J. 171 (1934), 4-11.